MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 20GA (3F) 0.95MM X 65CM

ARGON MEDICAL DEVICES FIRST PICC S/L 20GA (3F) 0.95MM X 65CM
Model Number 384156
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Attempted puncture in msd with single puncture, but catheter after migration when removing the guide wire it showed significant resistance, and when pulled the catheter curled, as if it had "stuck".Because the extension had curled up and we were able to remove the guide wire completely when flushing, a hole was found in the catheter near the "cannon", making it impossible to keep the catheter in the patient.Device removed and emergency physician performed intracath passage.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.According to the customer, there was no sample available for review.Additionally, there was no visual evidence provided to support the alleged complaint.Without such evidence, this complaint could not be confirmed and determining a root cause and corrective action is not possible.

Brand Name
FIRST PICC S/L 20GA (3F) 0.95MM X 65CM
Common Device Name
FIRST PICC S/L
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19448149
Report Number0001625425-2024-01039
Device Sequence Number20959356
Product Code FOZ
UDI-Device Identifier00886333209675
UDI-Public(01)00886333209675(17)260728(10)11490524
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model Number384156
Device Lot Number11490524
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer09/01/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date09/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown